# SDR EVCA2014101400072

- Difficulty date: October 2, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N288AE
- Make and model: Bell 206L-3
- Aircraft serial: 51327
- Aircraft time: 12,567 hours, 42,652 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 0309202203091022
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING HOT SMELL NOTED IN CABIN.
